# SDR 95UAL900016

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS, WHEN FUEL STARTED VENTING FROM THE LEFT WING.
